MAUDE Adverse Event Report: ABBOTT IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5180
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device was explanted and replaced after reaching elective replacement indicator (eri) level.It is unknown whether or not the physiologist alleged a malfunction against the device.The patient was in stable condition.
 
Event or Problem Description
Additional information received indicated the device was explanted and replaced after reaching normal elective replacement indicator (eri) battery level.During the procedure, the physician alleged a complaint that the autocapture function was turned off and the device was programmed at a fixed output.
 
Additional Manufacturer Narrative
The device was received in backup mode which occurred post-explant, and with battery voltage at end of service level.Review of the device image indicated the device triggered a false elective replacement indicator (eri) alert consistent with auto-capture and high output condition.The device code was re-loaded, and the pacer was set to nominal conditions after replacing the battery.Electrical testing was performed under nominal condition and indicated normal functionality.An evaluation of the output indicated all parameters were within normal range of operation.Additionally, a longevity assessment was performed, and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
IDENTITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14119472
Report Number2017865-2022-07725
Device Sequence Number11369515
Product Code DXY
UDI-Device Identifier05414734006804
UDI-Public05414734006804
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model Number5180
Device Catalogue Number5180
Device Lot Number3286025
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown